English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/15343
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Title

Diffusion in fluctuating media: first passage time problem

AuthorsRevelli, Jorge A.; Budde, Carlos E.; Wio, Horacio S.
KeywordsMean First Passage Time
Trapping
Diffusion
Issue Date16-Nov-2002
PublisherElsevier
CitationPhysics Letters A 306(2-3): 104-109 (2002)
AbstractWe study the actual and important problem of "Mean First Passage Time" (MFPT) for diffusion in fluctuating media. We exploit van Kampen's technique of "composite stochastic processes", obtaining analytical expressions for the MFPT for a general system, and focus on the two state case where the transitions between the states are modelled introducing both Markovian and non-Markovian processes. The comparison between the analytical and simulations results show an excellent agreement.
Description6 pages, 4 figures.-- Printed version published Dec 30, 2002.
Publisher version (URL)http://dx.doi.org/10.1016/S0375-9601(02)01555-4
URIhttp://hdl.handle.net/10261/15343
DOI10.1016/S0375-9601(02)01555-4
ISSN0375-9601
Appears in Collections:(IFISC) Artículos
Files in This Item:
There are no files associated with this item.
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.